Expand icon Search icon File icon file Download

Items where Author is "DiblĂ­k, J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Battelli, F and Diblík, J and Fečkan, M and Pickton, J and Pospíšil, M and Susanto, H (2015) Dynamics of generalized PT-symmetric dimers with time-periodic gain–loss. Nonlinear Dynamics, 81 (1-2). pp. 353-371. DOI https://doi.org/10.1007/s11071-015-1996-2

This list was generated on Sun May 26 09:53:36 2024 BST.